# SDR 99ZZZX3327

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 30723424
- Condition: Deflected
- Location: Turbine Section
- Part time: 7,636 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LPT3 STATOR DEFLECTED AFT ALLOWING THE HONEYCOMB SEAL RING TO RUB (CONTACT) THE LPT3 ROTOR FOUND DURING SCHEDULED MAINTENANCE.  CAUSE FOR DEFLECTION UNKNOWN.  REPLACED LPT3 STATOR AND LPT3 ROTOR ASSEMBLY.
